# SDR DALA1051116311

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 52,000 hours, 6,588 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS BETWEEN DOOR L1 & L2, AND BETWEEN DOOR 1R AND ROW 9  INOPERATIVE (ZONE B).  MX REPAIRED THE CONNECTIONS AND THE LIGHT ASSEMBLIES.  OPS CHECK WAS GOOD.
